Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Implant Pain (4561)
Date of Event
02/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2025 , loosening of implant not related to bone ingrowth was verified on tooth #11.According to the information, the patient is healthy.At the event, the patient experienced: pain.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.